English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Computing the Stochastic H-Norm by a Newton Iteration

Damm, T., Benner, P., & Hauth, J. (2017). Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters, 1(1), 92-97. doi:10.1109/LCSYS.2017.2707409.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-F655-D Version Permalink: http://hdl.handle.net/21.11116/0000-0000-CF1E-7
Genre: Journal Article

Files

show Files
hide Files
:
ams_2474864.pdf (Postprint), 304KB
Name:
ams_2474864.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Damm, Tobias1, Author
Benner, Peter2, Author              
Hauth, Jan3, Author
Affiliations:
1Department of Mathematics, University of Kaiserslautern, Kaiserslautern, Germany, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Fraunhofer Institute for Industrial Mathematics, Kaiserslautern, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1109/LCSYS.2017.2707409
Other: pubdata_escidoc:2474864
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IEEE Control Systems Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1 (1) Sequence Number: - Start / End Page: 92 - 97 Identifier: -